# SDR M17F20231027167

- Difficulty date: October 9, 2023
- Submitted: October 28, 2023
- Operation: General aviation
- Aircraft: XAAMS
- Make and model: Boeing 737852
- Aircraft serial: 43661
- Aircraft time: 31,109 hours, 11,655 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 31,109 hours, 11,655 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unbalanced
- Location: Zone 400
- Stage of operation: CL
- How discovered: L
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION INDICATION, HIGH ENGINE 2  FRM 71023252
